# SDR CALA2025022402448

- Difficulty date: February 20, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N77296
- Make and model: Boeing 737824
- Aircraft serial: 34002
- Aircraft time: 56,638 hours, 20,764 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DOOR WARNING ANNUNCIATOR IS ON AFT ENTRY AFT ENTRY DOOR CAME ON DURING T/O AT APPROX 103 KNOTS COMPLIED WITH AMM 52-71-00-730-801 . INSPECTED LEFT AFT DOOR EXTERIOR AND INTERIOR. NO DISCREPANCIES FOUND AND OPS CHKD GOOD.
